On the Tail Probabilities of Aggregated Lognormal Random Fields with Small Noise

Xiaoou Li, Jingchen Liu, Gongjun Xu

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We develop asymptotic approximations for the tail probabilities of integrals of lognormal random fields. We consider the asymptotic regime that the variance of the random field converges to zero. Under this setting, the integral converges to its limiting value. This analysis is of interest in considering short-term portfolio risk analysis (such as daily performance), for which the variances of log-returns could be as small as a few percent.

Original languageEnglish (US)
Pages (from-to)236-246
Number of pages11
JournalMathematics of Operations Research
Volume41
Issue number1
DOIs
StatePublished - Feb 2016
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2016 INFORMS.

Copyright:
Copyright 2017 Elsevier B.V., All rights reserved.

Keywords

  • Change of measure
  • Exponential integral
  • Gaussian process

Fingerprint Dive into the research topics of 'On the Tail Probabilities of Aggregated Lognormal Random Fields with Small Noise'. Together they form a unique fingerprint.

Cite this